# SDR ABXR201006250011

- Difficulty date: May 10, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593600419
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX EVENT, FOUND THE SKIN INTERIOR SURFACE CORRODED AT FS 685, L30. REMOVED CORRODED EXTERIOR SKIN STA. 541-769, L26R - 26L AS WELL AS CORRODED INTERIOR DOUBLER FOR REPLACEMENT. INSTALLED NEW LOWER SKIN USING 2024-T3 .071 MATERIAL AND NEW INTERNAL DOUBLER USING 2024 T-3 .071 MATERIAL IAW REA D953-60141.
NOTE: REGISTRATION NUMBER PENDING CHANGE TO "880DA".
